A property of Laguerre polynomials.

Ţincu, Ioan

General Mathematics (2006)

  • Volume: 14, Issue: 4, page 43-46
  • ISSN: 1221-5023

How to cite


Ţincu, Ioan. "A property of Laguerre polynomials.." General Mathematics 14.4 (2006): 43-46. <http://eudml.org/doc/130129>.

author = {Ţincu, Ioan},
journal = {General Mathematics},
keywords = {Hermite interpolation formula; Laguerre polynomials},
language = {eng},
number = {4},
pages = {43-46},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {A property of Laguerre polynomials.},
url = {http://eudml.org/doc/130129},
volume = {14},
year = {2006},

AU - Ţincu, Ioan
TI - A property of Laguerre polynomials.
JO - General Mathematics
PY - 2006
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 14
IS - 4
SP - 43
EP - 46
LA - eng
KW - Hermite interpolation formula; Laguerre polynomials
UR - http://eudml.org/doc/130129
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.